Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Finite-dimensional filtering and control for continuous-time nonlinear systems
Author: Elliott, R.
Aggoun, L.
Benmerzouga, A.
Citation: Stochastic Analysis and Applications, 2005; 22(2):499-505
Publisher: Marcel Dekker Inc
Issue Date: 2005
ISSN: 0736-2994
Statement of
Robert J. Elliott; Lakhdar Aggoun; Ali Benmerzouga
Abstract: A partially observed stochastic control problem is considered in continuous time where both the state and observation processes are given by non-linear dynamics. Measure change techniques applied to the cost process allow both state and observation processes to be thought of as linear. If the cost is given a special form, this transformation changes the original non-linear problem into a linear one.
Keywords: Measure change
Stochastic control
Non-linear dynamics
LQG form
Rights: Copyright © 2004 by Marcel Dekker, Inc.
DOI: 10.1081/SAP-120028607
Published version:
Appears in Collections:Aurora harvest
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.